Diabetis, high blood pressure

Patient

Q: Goodday Doctor,
my wife takes metformin (diabetis)and atenolol(bp 140 90)she complains of burning feet at night.i did some enquiries and discovered that this seems to be a common problem amongst diabetic sufferers.
Questions:
1.Is there no cure for diabetis or for this type of pain
2.Can the above medication have a side effect which could possibly be the cause or is it generally common knowledge in the medical circles that diabetis causes
tingling,burning sensations in the feet?
3.is there any suplement instead of metformin which do not effect weight loss?

Thank you

Sedick Majiet
South Africa.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My 68 year old father has been diagnosed with an unknown virus. Prior to this diagnosis, he was generally healthy, wi...

Q: Ive been so tired for months now! Out of the blie this morning I tested my fasting blood sugar level and it was 164. ...

Q: When my sugar is low I experience exaggerated movements. Why

Q: When my sugar is low I get exaggerated movements. This has happened 3 times now Why?

Q: Think have diabetes..dont have medical insurance nor a primary physician. Found a lab that will test for diabetes sho...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews